# SDR DHL9870709C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK INDICATION AT R/W INBD T/E FLAP  CAVITY NR 10 SPOILER OUTBD HINGE SUPPORT FITTING.  REMOVED AND REPLACED FITTING PER SRM 51-30-2.  N/R 2778
